# SDR 08FDEA00237

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 15,857 hours, 8,562 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Part number: ABS104096
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - HAD AN ENGINE NR 1 BLEED LEAK ON T/O OUT OF DEN.  ENGINE WING A/I WERE ON.  FOUND A/I SUPPLY DUCT LEAKING AT FWD LT CONNER OF A/C BAY.  REF A300-600 IPC 36-11-03-02A.  ADDED MPN BA5614-5, CPN 3010434 QTY 1 SLEEVE ADDED MPN D40C60, CPN 2111350 QTY 2.  REMOVED CLAMPS, LOOPS AND ROD SUPPORTS FROM PNEUMATIC DUCT IN FWD LT CORNER IN AIR CONDITIONING BAY.  FOUND TWO SEALS LEAKING AT EXPANSION JOINTS.  REF : IPC 36-11-03-02A SEALS ON ORDER.  REMOVED AND REPLACED 2 SEALS IN DUCTING PER MM 36-11-00-4.  INSULATION BLANKET PUT ON "OIL" WRI 30-10/8985.
